Alert archive / Oklahoma / Frost Advisories in 2015

Frost Advisory 1, NWS Tulsa, OK

April 3, 201517 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at Apr 3, 2015, 2:40 PM CDT for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 4, 2015, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 2:40 PM CDT (19:40 UTC)
In effect from
Apr 4, 2015, 3:00 AM CDT
Expired
Apr 4, 2015, 8:38 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS74 KTSA 031940
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
240 PM CDT FRI APR 3 2015

ARZ001-002-010-011-019-020-OKZ054>072-041000-
/O.NEW.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-
CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
240 PM CDT FRI APR 3 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST 
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...OTTAWA...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...SEQUOYAH...
   MCINTOSH AND MUSKOGEE. 

   IN ARKANSAS...WASHINGTON...MADISON...CRAWFORD...BENTON...
   CARROLL AND FRANKLIN. 

HAZARDOUS WEATHER...
 * UNSEASONABLY COOL SURFACE HIGH PRESSURE WILL SETTLE OVER THE
   THE SOUTHERN PLAINS TONIGHT. TEMPERATURES BY SATURDAY MORNING
   WILL FALL TO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA.
   THE COOL TEMPERATURES...ALONG WITH LIGHT TO CALM WINDS WILL
   PROMOTE FROST DEVELOPMENT ACROSS MUCH OF NORTHEAST
   OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS LATE TONIGHT
   THROUGH MID MORNING SATURDAY.


IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

DEFINITION...
 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
523 
WWUS74 KTSA 040051
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT FRI APR 3 2015

ARZ001-002-010-011-OKZ054>058-063-069-041500-
/O.UPG.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/
/O.NEW.KTSA.FZ.W.0002.150404T0800Z-150404T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-ADAIR-
751 PM CDT FRI APR 3 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE...
   CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

 * THE FROST ADVISORY HAS BEEN UPGRADED TO A FREEZE WARNING AS THE    
   LATEST DATA SUGGESTS THAT LOW TEMPERATURES TONIGHT WILL DROP    
   BELOW FREEZING.

HAZARDOUS WEATHER...
 * SURFACE HIGH PRESSURE WILL SETTLE DIRECTLY OVER FAR NORTHEAST
   OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...WHILE HIGH CLOUDINESS
   STAYS MAINLY TO THE SOUTH OF I-40. THIS WILL MAXIMIZE THE
   RADIATIONAL COOLING POTENTIAL...AND WILL ALLOW LOW TEMPERATURES
   TO DIP BELOW FREEZING.

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION.

&&

$$

ARZ019-020-OKZ059>062-064>068-070>072-041500-
/O.CON.KTSA.FR.Y.0001.150404T0800Z-150404T1500Z/
CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-
751 PM CDT FRI APR 3 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT
SATURDAY...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...PAWNEE...SEQUOYAH...MCINTOSH 
   AND MUSKOGEE. 

   IN ARKANSAS...CRAWFORD AND FRANKLIN. 

HAZARDOUS WEATHER...
 * SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION
   TONIGHT...WITH HIGH CLOUDINESS STREAMING ACROSS SOUTHEAST
   OKLAHOMA AND WEST CENTRAL ARKANSAS. WHILE CONDITIONS ACROSS
   EAST CENTRAL AND MOST OF NORTHEAST OKLAHOMA AS WELL AS WEST
   CENTRAL ARKANSAS ARE NOT OPTIMAL FOR MAXIMUM RADIATIONAL
   COOLING...LOW TEMPERATURES ARE STILL EXPECTED TO FALL DOWN INTO
   THE 30S TONIGHT...ALLOWING SOME FROST FORMATION.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS.

&&

$$

LACY
431 
WWUS74 KTSA 041136
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
636 AM CDT SAT APR 4 2015

OKZ059-062-064-068-041500-
/O.UPG.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/
/O.EXA.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/
PAWNEE-MAYES-CREEK-CHEROKEE-
636 AM CDT SAT APR 4 2015

...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...CREEK...MAYES AND PAWNEE. 

* THE FROST ADVISORY HAS BEEN UPGRADED TO A FREEZE WARNING.

HAZARDOUS WEATHER...
 * TEMPERATURES HAVE FALLEN TO NEAR OR JUST BELOW FREEZING THIS MORNING
   ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ001-002-010-011-OKZ054>058-063-069-041500-
/O.CON.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-ADAIR-
636 AM CDT SAT APR 4 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...ADAIR...DELAWARE...OTTAWA...WASHINGTON...OSAGE...
   CRAIG AND NOWATA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

* TEMPERATURES HAVE FALLEN TO NEAR OR JUST BELOW FREEZING THIS MORNING
  ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. 

IMPACTS...
 * THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION 
   THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD BE TAKEN TO PROTECT SMALL PLANTS AND TENDER VEGETATION.


 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.


&&

$$

ARZ019-020-OKZ060-061-065>067-070>072-041500-
/O.CON.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/
CRAWFORD-FRANKLIN-TULSA-ROGERS-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
MCINTOSH-SEQUOYAH-
636 AM CDT SAT APR 4 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A FROST ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS...
   SEQUOYAH...MCINTOSH AND MUSKOGEE. 

   IN ARKANSAS...CRAWFORD AND FRANKLIN. 

HAZARDOUS WEATHER...
 * SURFACE HIGH PRESSURE HAS SETTLED OVER THE REGION THIS MORNING.
   WITH TEMPERATURES FALLING INTO THE MID 30S...ALLOWING SOME FROST 
   FORMATION.

IMPACTS...
 * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM 
   THE COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * COVER OUTDOOR PLANTS OR BRING THEM INDOORS.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
778 
WWUS74 KTSA 041338
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
838 AM CDT SAT APR 4 2015

ARZ001-002-010-011-OKZ054>059-062>064-068-069-041445-
/O.CAN.KTSA.FZ.W.0002.000000T0000Z-150404T1500Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-PAWNEE-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR-
838 AM CDT SAT APR 4 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FREEZE 
WARNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...MAYES...DELAWARE...
   WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE AND OTTAWA. 

   IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. 

 * TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING.

&&

$$

ARZ019-020-OKZ060-061-065>067-070>072-041445-
/O.CAN.KTSA.FR.Y.0001.000000T0000Z-150404T1500Z/
CRAWFORD-FRANKLIN-TULSA-ROGERS-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE-
MCINTOSH-SEQUOYAH-
838 AM CDT SAT APR 4 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FROST 
ADVISORY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OKFUSKEE...OKMULGEE...WAGONER...TULSA...ROGERS...
   SEQUOYAH...MCINTOSH AND MUSKOGEE. 

   IN ARKANSAS...CRAWFORD AND FRANKLIN. 

 * TEMPERATURES HAVE WARMED WELL ABOVE FREEZING THIS MORNING.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 3, 11:07 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Apr 3, 11:07 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CDT FRI APR 3 2015

...UPDATE...

.DISCUSSION...
UPDATE SENT TO REMOVE POPS FOR THIS AFTERNOON AND TWEAK HOURLY
TEMPERATURES BEHIND FRONT.  WINDS WILL LIKELY SUBSIDE BELOW
ADVISORY CRITERIA BY EARLY AFTERNOON. REMAINDER OF FORECAST
ON TRACK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ067.

AR...NONE.
&&

SHORT TERM...12
Hazardous weather outlook, Apr 3, 12:55 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT FRI APR 3 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CDT FRI APR 3 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
GUSTY NORTH WINDS OF 25 TO 30 MPH WILL BEGIN TO SLOWLY SUBSIDE THIS
AFTERNOON BEHIND A STRONG COLD FRONT THAT MOVED EARLIER THROUGH THE
AREA. THE GUSTY WIND AND DRY AIR WILL COMBINE TO PRODUCE A LIMITED
FIRE RISK THIS AFTERNOON PRIMARILY FOR EASTERN OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A SERIES OF UPPER LEVEL WEATHER DISTURBANCES LATE SATURDAY NIGHT INTO
FRIDAY OF NEXT WEEK WILL BRING A PROLONGED PERIOD OF UNSETTLED
WEATHER TO OUR AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 3, 2:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             FOYIL                   36.43N 95.52W
04/02/2015  E1.00 INCH       ROGERS             OK   PUBLIC

0907 PM     TSTM WND DMG     LENAPAH                 36.85N 95.64W
04/02/2015                   NOWATA             OK   POST OFFICE

            TREE LIMBS DOWN.

0930 PM     HAIL             COMMERCE                36.93N 94.87W
04/02/2015  E1.00 INCH       OTTAWA             OK   PUBLIC

0955 PM     TSTM WND DMG     3 NNE VINITA            36.68N 95.13W
04/02/2015                   CRAIG              OK   EMERGENCY MNGR

            2 BARNS WITH ROOF DAMAGE ON E 220 ROAD BETWEEN S 4440
            ROAD AND S 4460 ROAD.

1010 PM     HAIL             10 E NOWATA             36.70N 95.46W
04/02/2015  E0.75 INCH       NOWATA             OK   PUBLIC

1020 PM     TSTM WND DMG     7 NW WHITE OAK          36.69N 95.35W
04/02/2015                   CRAIG              OK   PUBLIC

            TREES/LIMBS DOWN NORTHWEST OF WHITE OAK ON U.S. HIGHWAY
            60.

1115 PM     HAIL             8 N GROVE               36.71N 94.77W
04/02/2015  E1.25 INCH       OTTAWA             OK   FIRE DEPT/RESCUE

            QUARTER TO HALF DOLLAR SIZE HAIL IN THE HICKORY GROVE
            AREA.

1203 AM     HAIL             BEAVER                  36.47N 93.77W
04/03/2015  E1.00 INCH       CARROLL            AR   POST OFFICE

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:08 PM CDTSpecial Weather StatementTSARogers52 min
Apr 2, 8:21 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington39 min
Apr 2, 8:24 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers51 min
Apr 2, 8:55 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 2, 8:58 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Apr 2, 9:00 PM CDTSpecial Weather StatementTSACraig30 min
Apr 2, 9:03 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa42 min
Apr 2, 9:09 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington21 min
Apr 2, 9:11 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa49 min
Apr 2, 9:18 PM CDTTornado WarningTSACraig, Nowata27 min
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningTSANowata, Washington39 min
Apr 2, 9:41 PM CDTSpecial Weather StatementTSADelaware34 min
Apr 2, 9:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
Apr 2, 9:48 PM CDTSevere Thunderstorm WarningTSADelaware42 min
Apr 2, 10:01 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Apr 2, 10:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 2, 10:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
Apr 2, 10:43 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa17 min
Apr 2, 11:14 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa21 min
Apr 3, 2:08 AM CDTTornado WarningTSACraig, Ottawa37 min
Apr 3, 2:42 AM CDTTornado WarningTSAOttawa17 min
Apr 3, 6:15 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 5 more7 hr
Apr 2, 10:34 PM CDTSpecial Weather StatementTSABenton26 min
Apr 2, 11:40 PM CDTSevere Thunderstorm WarningTSABenton, Carroll50 min
Apr 3, 12:20 AM CDTSevere Thunderstorm WarningTSACarroll25 min
Apr 3, 12:53 AM CDTSpecial Weather StatementTSACarroll37 min

Nearby

Frost Advisories in Oklahoma, 2015Frost Advisories in Arkansas, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.